| Model Number |
CA1032800 |
| Medical Device Problem Code |
Calibration Problem (2890)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported dp purge valve test failure is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.
Event or Problem Description
A trilogy 200 ventilator was returned to a third party service center for service.There was no serious patient harm or injury that occurred or was reported.During the evaluation at the third-party service center, the device failed a test step relating to 'dp purge valves opened.' there is no documentation stated on a root cause and/or any component replacement to resolve the failed.It is noted that the device was sent back for run in testing and passed.